Abdul Liman
Title
Cited by
Cited by
Year
On Eneström-Kakeya theorem and related analytic functions
WM Shah, A Liman
Proceedings Mathematical Sciences 117 (3), 359-370, 2007
232007
Inequalities for the polar derivative of a polynomial
A Liman, RN Mohapatra, WM Shah
Complex analysis and operator theory 6 (6), 1199-1209, 2012
202012
Integral estimates for the family of B-operators
WM Shah, A Liman
Operators and matrices 5 (1), 79-87, 2011
162011
Some inequalities concerning derivative and maximum modulus of polynomials
NK Govil, A Liman, WM Shah
Aust. J. Math. Anal. Appl 8, 1-8, 2011
122011
An operator preserving inequalities between polynomials
WM Shah, A Liman
Rn 1, 2, 2008
122008
Inequalities concerning B-operators
SL Wali, WM Shah, A Liman
Проблемы анализа 5 (1), 2016
102016
Inequalities for polynomials not vanishing in a disk
A Liman, RN Mohapatra, WM Shah
Applied Mathematics and Computation 218 (3), 949-955, 2011
102011
On the zeros of a certain class of polynomials and related analytic functions
WM Shah, A Liman
Mathematicka Balkanicka, New Series 19 (3-4), 245-253, 2005
92005
Bounds for the zeros of polynomials
WM Shah, A Liman
Analysis in Theory and Applications 20 (1), 16-27, 2004
92004
On the Eneström-Kakeya Theorem
WM Shah, A Liman, SA Bhat
International Journal of Mathematical Science 7 (1-2), 111-120, 2008
82008
On some inequalities concerning the polar derivative of a polynomial
A Liman, IQ Peer, WM Shah
The Ramanujan Journal 38 (2), 349-360, 2015
52015
Bernstein type inequalities for rational functions
I Qasim, A Liman
Indian Journal of Pure and Applied Mathematics 46 (3), 337-348, 2015
52015
Extensions of Eneström Kakeya Theorem
A Liman, WM Shah
Int. J. Modern Math. Sci 8 (2), 82-89, 2013
32013
On the zeros of a class of polynomials
WM Shah, A Liman
MATHEMATICAL INEQUALITIES AND APPLICATIONS 10 (4), 733, 2007
32007
Refinement of some inequalities concerning to -operator of polynomials with restricted zeros
I Qasim, A Liman, WM Shah
Periodica Mathematica Hungarica 74 (1), 1-10, 2017
22017
A generalized inequality for the polar derivative of a polynomial
G Singh, WM Shah, A Liman
Journal of Inequalities and Applications 2013 (1), 1-19, 2013
22013
Integral Mean Estimates for Polynomials with Restricted Zeros
WM Shah, A Liman
Rn 1 (2π), 2π, 2011
22011
Number of Zeros of a Polynomial (Lacunary-type) in a Disk
I Qasim, T Rasool, A Liman
Journal of Mathematics and Applications 41, 2018
12018
Integral estimates for a class Bn-operators
SL Wali, A Liman
Probl. Stud. Univ. Babeës-Bolyai. Math 63 (2), 175-188, 2018
12018
Refinements of some polynomial inequalities with restricted zeros
SL Wali, A Liman
The Journal of Analysis 25 (2), 291-299, 2017
12017
The system can't perform the operation now. Try again later.
Articles 1–20